# SDR UIEA2018032400457

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,147 hours, 22,660 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE ON TWO START ATTEMPTS AFTER LANDING.   EGT NEVER ABOVE 775 AND RPM NEVER ABOVE 28.  UNABLE TO DUPLICATED START NORMAL IAW AMM 49-21-00.
